# SDR IPXA12574515

- Difficulty date: June 27, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 23,941 hours, 15,818 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N12202
- Condition: Damaged
- Location: Fr 377.7 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LOWER LOBE INTERIOR RT BS 377.7 FRAME DAMAGED STRINGER 23R.  REMOVED DAMAGE, FABRICATED AND INSTALLED DOUBLER IAW EA 120836 IR AND EO B757-5310-47945-A.
